# SDR CA991004025

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 3810041104
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE CREW GOT A LOW FLUID WARNING IN THE NR 2 HYDRAULIC SYSTEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED THE NR 2 HYDRAULIC RESERVOIR WAS LEAKING.
